# SDR 9600579139

- Difficulty date: January 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948L
- Make and model: Doug DC-9-14
- Aircraft serial: 47049
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Rt Exterior
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, RIGHT EXTERIOR EMERGENCY LIGHT FAILED TEN MINUTE TEST.  REPLACED BATTERY PACK AND OPERATIONAL CHECK OK.
